MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BLT Ø4.8 RC, SLACTIVE® 18MM, TIZR, LOXIM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BLT Ø4.8 RC, SLACTIVE® 18MM, TIZR, LOXIM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 021.7318
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Pain (1994); Hyperresponsive to stimuli (4538)
Date of Event 04/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024 in ada 4.Details of surgery: primary stability not achieved, implant surface not completely covered with bone and ridge augmentation.On (b)(6) 2024, non-osseointegration was verified.Patient presented with bone type iii.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis, pain, increased sensitivity and abscess.No further patient complications were reported.

Brand Name
BLT Ø4.8 RC, SLACTIVE® 18MM, TIZR, LOXIM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key19596780
Report Number0001222315-2024-001683
Device Sequence Number18273900
Product Code DZE
UDI-Device Identifier07630031729903
UDI-Public07630031729903
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/24/2024
Report Date (Section F) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number021.7318
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/24/2024
Event Location Other
Date Report to Manufacturer05/31/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale